# SDR ASOA2015040712553

- Difficulty date: March 13, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,467 hours, 10,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR POST CORRODED AT LOWER SECTION FS280.00, LBL 11.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 AT FS280/WL72.50/LBL11.  RECEIVED STS EA 32-2015-100 AND REQUESTED EC/TC FROM EXPRESS JET.  RECEIVED EC/TC EA 32-2015-100 AND COMPLIED WITH ALL STEPS OF EC/TC EA32-2015-100 PERMANENT REPAIR.
